# SDR HALA9700308

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5924878503
- Condition: Corroded
- Location: Bs 870-889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 BETWEEN FS 870-889 IS CORRODED.  REMOVED DAMAGED SECTION OF LONGERON, FABRICATED AND INSTALLED REPAIR SECTION AND SPLICE PER SRM 53-03 FIG 2A - 7005 CONFIG.  (M)
